# SDR SIMA202009187001

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,287 hours, 43,260 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FR 65 PREVIOUS SHEAR CLIP REPAIR HAS CORROSION NEAR STR 17L.  C/A REMOVED AND REPLACED REPAIR SECTION OF CARGO FR 65 SHEAR CLIP, IAW EMB 145 SRM 53-31-04 FR 65 REPAIR SECTION SHEAR CLIP PN: 145-25175-001.
